# SDR QXEA9600117

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Cracked
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD CONNECTION ANGLE BETWEEN STRINGERS 2 AND 3 IS CRACKED 6 INCHES LEFT OF CENTER LINE BETWEEN 2ND AND 3RD HILOCK.  CRACK LENGTH IS APPROX 1 INCH.  CRACK NOTED DURING C-CHECK AND REPAIRED I/A/W SRM.
